New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Teri16
Veteran Member


Date Joined Dec 2003
Total Posts : 5230
   Posted 3/20/2005 1:37 PM (GMT -7)   
I just read an article that said if you had heart failure and had an angioplasty done after having a heart attack, that your chances of survival over a year's time was greater than someone not taking one.  The statin that was used in this particular study was Simvastatin (Zocor) 40 mg.  It was also noted that blockages were less likely to occur.
 
I've been taking Zocor 40 mg. since my MI in 1998.  I have had some restenosis problems, but since my disease is definitely connected to a familial connection, I, of course, might conclude that my blockages may have have been much worse if I wasn't taking the statin.
 
Many people have negative reactions to Statins, I'm one of the lucky ones.  I've had a fairly easy time with them.
 
Are you taking a Statin?  Have you had any problems with side effects, or restenosis since you've begun the statin therapy?  If you are Not on a Statin, is there a reason? 
 
 Let us know!  yeah
 
Teri
 
 
"Because he is he and I am I."......E. V. Lucas


bc2
Regular Member


Date Joined Feb 2004
Total Posts : 71
   Posted 3/20/2005 4:17 PM (GMT -7)   
yes i do zocor it works really good for me thank you very much!!!!!! yeah
ONCE A MARINE ALWAYS A MARINE
 
SEMPER FI


Teri16
Veteran Member


Date Joined Dec 2003
Total Posts : 5230
   Posted 3/21/2005 8:49 AM (GMT -7)   
Is anyone else taking a different Statin??
 
Teri
"Because he is he and I am I."......E. V. Lucas


Teri16
Veteran Member


Date Joined Dec 2003
Total Posts : 5230
   Posted 7/30/2005 8:35 PM (GMT -7)   
I was just wondering if someone wasn't taking a statin, what are you taking? Niacin? Dietary changes?

Hugs, Teri :)
"Because he is he and I am I."......E. V. Lucas

"I Hope You Dance".............LeeAnn Womack
 
Please allow HealingWell to continue helping others by donating:


Ides
Forum Moderator


Date Joined Nov 2003
Total Posts : 7122
   Posted 7/31/2005 10:27 PM (GMT -7)   
Statins give me horrid muscle aches and spasms. Then to top it off they do little to lower my cholesterol. I have tried everything and nothing seems to work. <Sigh>
CD for 25+ years; finally Dx 2004. SpA diagnosed soon after.
Please help support this forum.   http://www.healingwell.com/donate/ 


LibbyG
Regular Member


Date Joined Apr 2005
Total Posts : 263
   Posted 7/31/2005 11:30 PM (GMT -7)   

i'm devastated that i can't seem to manage the statins.

i took vytorin and the muscle pain was so bad my doc pulled me off it.  i keep reading about all of you on it and the wonderful things it's done for your cholesterol.  after my 2nd heart cath last week the doc said i must try again.  sigh, sigh, sigh!


Libby Gilmore, "The glass is half full"!

Teri16
Veteran Member


Date Joined Dec 2003
Total Posts : 5230
   Posted 8/1/2005 8:41 PM (GMT -7)   
I know the following sites won't help everyone, but perhaps something will catch your eye and just maybe something you haven't tried yet will help you!! tongue Best Wishes!
 
Hugs, Teri tongue
 
 
This one is a repeat, but worth reading.
http://www.nlm.nih.gov/medlineplus/news/fullstory_25749.htm
"Because he is he and I am I."......E. V. Lucas

"I Hope You Dance".............LeeAnn Womack
 
Please allow HealingWell to continue helping others by donating:

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 14, 2017 1:36 AM (GMT -7)
There are a total of 2,905,206 posts in 318,843 threads.
View Active Threads


Who's Online
This forum has 158205 registered members. Please welcome our newest member, Akisan.
185 Guest(s), 2 Registered Member(s) are currently online.  Details
Gemlin, Rickk90